REAL

Characterization of generalized quasi-arithmetic means

Matkowski, Janusz and Páles, Zsolt (2015) Characterization of generalized quasi-arithmetic means. ACTA SCIENTIARUM MATHEMATICARUM (SZEGED), 81 (3-4). pp. 447-456. ISSN 0001-6969

[img]
Preview
Text
1501.02857.pdf
Available under License Creative Commons Attribution.

Download (161kB) | Preview

Abstract

In this paper we characterize generalized quasi-arithmetic means, that is means of the form M (x1, . . . , xn) := (f1 + · · · + fn)−1(f1(x1) + · · · + fn(xn)), where f1, . . . , fn : I → R are strictly increasing and continuous functions. Our characterization involves the Gauss composition of the cyclic mean-type mapping induced by M and a generalized bisymmetry equation.

Item Type: Article
Subjects: Q Science / természettudomány > QA Mathematics / matematika
SWORD Depositor: MTMT SWORD
Depositing User: MTMT SWORD
Date Deposited: 29 Nov 2023 16:01
Last Modified: 29 Nov 2023 16:01
URI: http://real.mtak.hu/id/eprint/181279

Actions (login required)

Edit Item Edit Item